Sh:825

Bib entry
@article{Sh:825,
 author = {Kanovei, Vladimir and Shelah, Saharon},
 title = {{A definable nonstandard model of the reals}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {69},
 number = {1},
 year = {2004},
 pages = {159--164},
 issn = {0022-4812},
 doi = {10.2178/jsl/1080938834},
 mrclass = {03H05 (03C20)},
 mrnumber = {2039354},
 mrreviewer = {Renling Jin},
 doi = {10.2178/jsl/1080938834},
 note = {\href{https://arxiv.org/abs/math/0311165}{arXiv: math/0311165}},
 arxiv_number = {math/0311165}
}